# SDR CALA2023020300318

- Difficulty date: February 3, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 77,429 hours, 15,756 cycles
- System (JASC): 2300 · Communications System
- Part: Not Entered
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Lh Wing Side
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LEFT OFF WING SIDE REACTIVATION PROCEDURES ON ELECTRICAL CONNECTOR D1130 ELECTRICAL MEASUREMENT IS MORE THAN 5 MILIAMPERIOS. REFER TO AEROMAN NON ROUTINE 2022-686941 CONNECTOR M961 VDC=0.0 VOLTS , VAC = 4.9 MILI VOLTS , VDC= 0.0 VOLTS, VAC = 8.1 MILI VOLTS CURRENT AC = TOOL USED: MULTIMETER PN: FLUKE 87 V, SN: 32040131 DUE CURRENT AC= 3.67 MILI AMP ,CURRENT DC = 0.00 MILI AMP , 2.51 MILI AMP, CURRENT DC = 0.00 MILI AMP,ALL DATE: DEC-14-2023. PERFORMED SCEPTRE ENTRY ON LOG PAGE #3736457 AND AFTER CONNECT BATTERY CONNECTOR M961 , PARAMETERS ARE GOOD AS PER AMM 25-65-00-442-010 STEP CURRENT ON CONNECTOR D1130 BTW PINS A AND  B 3.G.(3).(G).(1),(2) AND 3.G.(4).(B).(1),(2) ACCOMPLISHED EC/RA # 2565-01153 PART 1 INTERIM REPAIR , WIRING W786-116-16 AND W596-135-16 ARE RE-ROUTED AS PER AVO10399A, PERFORMED VOLTAGE AND CURRENT CHECK OF ELECTRICAL CONNECTOR D1130 BTW PINS A AND B  BEFORE TO CONNECT BATTERY ADD EMP:V939279 ENGINEERING REQUESTED WIRING TROUBLESHOOTING. O/W EXIT SYSTEM HAS BEEN RE-ACTIVATED AND ARMED AS REQUIRED. 1 CYCLE ECRA 2565-01153 ISSUED TO ALLOW FOR FLIGHT CONTROL TEST FLIGHT AFTER C-CHECK. A/C WILL RETURN TO SAL FOR CONTINUED REF EC 2565-01153.  PERFORM PERMANENT  REPAIR PER PART 3 WITHIN TOMC-APPROVAL FROM SC1ELBYC COMMENT 1 FLT CYCLE. REVIEWED RECORDS UPDATE...UK QC REVIEWED TA: 1 FC...UK
